Hi, I have been given 20mg fluoxetine to treat my anxiety disorder. I started this medication since 30/7/13 but had stop for a day in between as the side effects freak me. Initially, it makes me sleepy after taking it. However, the current side effect is it gives me insomnia at night. I will get woken up by acid reflux by 4am and battling with the discomfort till 10am or so. After that, I won't be able to sleep and will be tired for the rest of the day. It has been abt 2 weeks and the acid reflux is still bad. I tried eating every 3 hours just to relief that sour feeling in my throat. Is this normal? Should I stop the med?
I called up the hospital to check and they said nausea and reflux is common and if I can persist, I should wait a bit longer as the good effects come in later but it has been a torture every night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.